# SDR TRAX200801164

- Difficulty date: September 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Aircraft time: 30,465 hours, 35,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SERVICE DOOR EMERGENCY EXIT SIGN NEEDS TO BE REATTACHED.  FLT 4253 DEL 20 MINS.  REATTACHED EMERGENCY EXIT SIGN LT COVER.  LT OP CHECKS OK IAW JIC 33-50.
